# SDR VNAA2016041300014

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 29,707 hours, 29,771 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT EXTERNAL SKIN HAS 3 DENTS WITHIN A 1.5" X 2.0" AREA, DEEPEST AREA MEASURING .028" DEEP BETWEEN RS 60.73 AND RS 66.76 IN POCKET AREA.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE DENTED AREA OF LT SIDE RUDDER SKIN BETWEEN RS 60.73 AND RS 66.76 IAW THE REO.
